# SDR SWAA2014101432930

- Difficulty date: September 24, 2014
- Submitted: October 14, 2014
- Operation: Air carrier
- Aircraft: N663SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23256
- Aircraft time: 87,787 hours, 69,089 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 65C26300
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING ANGLE CRACKED ON TRACK FAIRING NR 3 INBD SIDE UPPER STRUCTURE.  R & R ANGLE IAW SRM & DWG.
